메뉴 건너뛰기




Volumn 4, Issue 2, 1972, Pages 103-124

Expectations and the neutrality of money

Author keywords

[No Author keywords available]

Indexed keywords


EID: 49649131398     PISSN: 00220531     EISSN: 10957235     Source Type: Journal    
DOI: 10.1016/0022-0531(72)90142-1     Document Type: Article
Times cited : (2155)

References (10)
  • 7
    • 0001281286 scopus 로고
    • Rational expectations and the theory of price movements
    • (1961) Econometrica , vol.29
    • Muth1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.